# SDR HEEA0013609

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 2611 · Smoke Detection
- Part: Amplifier
- Part number: 30326E7
- Condition: Failed
- Location: Smoke Det
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR WOULD NOT TEST.
